# SDR CALA2021033000398

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 86,098 hours, 33,094 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: D5227902620500
- Condition: Cracked
- Location: R/H Fwd Em Dr.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-4-6031) R/H FWD. EMERG. EXIT DOOR (Z843) R/H LOAD TRANSMITTER CRACKED. REFER TO PEMCO N/R 10670.0171.
